RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 1, Pages 83–91 (Mi mz8468)  

This article is cited in 4 scientific papers (total in 4 papers)

On Some Properties of the Length Function

O. V. Markova

M. V. Lomonosov Moscow State University

Abstract: We study the length of constructions such as a quotient algebra, a direct sum of algebras, and a subalgebra, which occur in the classical Birkhoff theorem. An upper bound for the length of local algebras is obtained.

Keywords: algebra over a field, finitely generated algebra, length function, Birkhoff theorem, quotient algebra, subalgebra, direct sum of algebras, Jacobson radical

DOI: https://doi.org/10.4213/mzm8468

Full text: PDF file (454 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:1, 71–78

Bibliographic databases:

UDC: 512.552
Received: 21.04.2009

Citation: O. V. Markova, “On Some Properties of the Length Function”, Mat. Zametki, 87:1 (2010), 83–91; Math. Notes, 87:1 (2010), 71–78

Citation in format AMSBIB
\Bibitem{Mar10}
\by O.~V.~Markova
\paper On Some Properties of the Length Function
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 1
\pages 83--91
\mathnet{http://mi.mathnet.ru/mz8468}
\crossref{https://doi.org/10.4213/mzm8468}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2730385}
\zmath{https://zbmath.org/?q=an:05791021}
\elib{http://elibrary.ru/item.asp?id=15315330}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 1
\pages 71--78
\crossref{https://doi.org/10.1134/S0001434610010098}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276064800009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77949990677}


Linking options:
  • http://mi.mathnet.ru/eng/mz8468
  • https://doi.org/10.4213/mzm8468
  • http://mi.mathnet.ru/eng/mz/v87/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Markova, “Classification of matrix subalgebras of length 1”, J. Math. Sci., 185:3 (2012), 458–472  mathnet  crossref
    2. O. V. Markova, “The length function and matrix algebras”, J. Math. Sci., 193:5 (2013), 687–768  mathnet  crossref
    3. O. V. Markova, “On the Relationship between the Length of an Algebra and the Index of Nilpotency of Its Jacobson Radical”, Math. Notes, 94:5 (2013), 636–641  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. O. V. Markova, “Description of algebras of length $1$”, Moscow University Mathematics Bulletin, 68:1 (2013), 74–76  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:306
    Full text:99
    References:61
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020